# SDR NACA2025091100003

- Difficulty date: September 11, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,378 hours, 20,250 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE FUEL BY PASS VALVE LEAKING FUEL.   PERFORMED LEAK CHECK OF NR 2 ENGINE FUEL BYPASS VALVE IAW AMM 71-00-00-795-003-N00. NO LEAKS NOTED, LEAK CHECKED GOOD. ENGINE IDLE AND MPA RUNS WERE PERFORMED AS PART OF LEAK CHECKED ATTACHMENT.
